Fevadol- Pain Reliever and Fever Reducer

What is Fevadol composed of? 

  • Tablets:Each tablet contains: Paracetamol 500 mg. 
  • Suppositories:Each suppository contains: Paracetamol 100 mg, 200 mg, or 350 mg. 
  • Syrup: Each teaspoonful (5mL) of the syrup contains: Paracetamol 160mg.
النشرة الداخلية لتحاميل فيفادول by pharmacia1
النشرة الداخلية لتحاميل فيفادول 

What should you know about paracetamol, the active ingredient of Fevadol?

  • Paracetamol is an effective pain reliever and fever reducer.It relieves pain by elevating the pain threshold centrally and to a lesser extent, by blocking pain-impulse generation through a peripheral action.
  • Paracetamol reduces fever through its effect on the hypothalamic heat-regulating centre, resulting in peripheral vasodilation, increased blood flow through the skin, sweating, and heat loss.
  • The central and peripheral actions of paracetamol are mainly due to the inhibition of prostaglandins biosynthesis.
  • Paracetamol is rapidly absorbed orally and rectally. 
  • The initial rapid response occurs in less than half an hour and within 2 hours peak levels are achieved.It is metabolised in the liver and excreted via the bile and the kidney.

What is this medicine used for? 

  1. It is used to relieve different types of mild to moderate pain such as headache, migraine, backache, rheumatic aches, period pain, toothache, pain following dental procedures. and teething pain.
  2. It also relieves discomfort that accompanies cold, flu, and sore throat.
  3. It is effective in reducing fever that may accompany various types of infections especially in case of cold or flu.
  4. It is also used to reduce fever that may occur after vaccination.

It is considered the pain reliever and fever reducer of choice especially in patients in whom NSAIDs or salicylates. such as aspirin, are contraindicated.Such patients include asthmatics, those with history of peptic ulcer, children, or elderly.

فيفادول تحاميل الرضع و الاطفال by pharmacia1
فيفادول تحاميل الرضع و الاطفال by pharmacia1

How should you take Fevadol?

Fevadol Syrup 160mg/5ml dosage

Infant less than two years: The dose is determined by the doctor or pharmacist, according to the child’s weight.

Children from 2 to 3 years: 5 ml of Fevadol syrup  (when needed). This dose may be repeated every 4 to 6 hours, but it should be left at least 4 hours between doses. Do not take more than 4 doses within 24 hours. Do not give this medicine to your child for more than 3 days without consulting a doctor.

Children from 4 to 5 years: 7.5 ml of Fevadol syrup(when needed), this dose may be repeated every 4 to 6 hours, but it should be left at least 4 hours between doses. Do not take more than 4 doses within 24 hours. Do not give this medicine to your child for more than 3 days without consulting a doctor.

Children dose from 6 to 8 years: 10 ml of Fevadol syrup (when needed). This dose can be repeated every 4 to 6 hours, but it should be left at least 4 hours between doses. Do not take more than 4 doses within 24 hours. Do not give this medicine to your child for more than 3 days without consulting a doctor.

Children aged 11 years: 15 ml of Fevadol syrup (when needed). This dose may be repeated every 4 to 6 hours, but it should be left at least 4 hours between doses. Do not take more than 4 doses within 24 hours. Do not give this medicine to your child for more than 3 days without consulting a doctor.

Children 12 years of age or older: 20 ml of Fevadol syrup(when needed). This dose can be repeated every 4 to 6 hours, but it should be left at least 4 hours between doses. Do not take more than 4 doses within 24 hours. Do not give this medicine to your child for more than 3 days without consulting a doctor.

Fevadol Suppositories dosage

  • 3 to 6 months : 1 supp of 100 mg, 2 – 3 times a day.
  • 6 to 12 months : 1 supp. of 100 mg. 3 – 4 times a day .
  • 1 to 3 years : 1 supp. of 200 mg, 2 – 3 times a day .
  • 3 to 6 years : 1 supp. of 200 mg, 3 – 4 times a day.
  • over 6 years : 1 supp. of 350 mg, 2 – 4 times a day.

Fevadol Tablets 500mg dosage

  • Adults and children above 12 years: 1 to 2 tablets.
  • Children from 6 to 12 years: half to 1 tablet.

Dose may be repeated every 4 to 6 hours, but leave at least 4 hours between doses. Do not take more than 4 doses in 24 hours. Do not take more than 3 days without consulting your doctor.

fevadol tablet فيفادول اقراص
fevadol tablet فيفادول اقراص

What should you do if you an is a dose?

  • Most of the time the medicine is taken ‘as needed’, so missing a dose should not be a problem.
  • If it is almost time for the next regular dose, wait until then to take the medicine and skip the missed dose.
  • Do not take two doses at one time.

What should you be aware of?

  • Do not exceed the recommended dose. 
  • Do not take more than 2 tablets, caplets, or suppositories at one time, and do not take more than 8 in 24 hours. 
  • Do not take with any paracetamol containing product.
  • If symptoms persist, consult your doctor.
  • Caution is required if you are suffering from any liver or kidney problem, as well as, if you are alcoholic.
  • Chronic hepatic necrosis has been reported in a patient who took daily therapeutic doses of paracetamol for about a year and liver damage has been reported after daily ingestion of excessive amounts.
  • Paracetamol use is safe in pregnancy and lactation when taken within the recommended dosage.

Are there any undesired effects?

 Paracetamol is generally well tolerated when taken within the recommended dosage. Rarely, skin rash and blood disorders have been reported.

What to do in case of overdose?

Ingestion of massive overdosage of paracetamol (exceeding 10g for adults or 150mg/kg body-weight for children) should be avoided as it may lead to liver damage. Refer immediately to the doctor if you experience diarrhoea, loss of appetite, nausea or vomiting, stomach cramps or pain, and increased sweating.

Pain, tenderness, and/or swelling in the upper abdominal area may occur 2 to  4 days after ingesting the overdose. 

الانتحار بالفيفادول
الانتحار بالفيفادول

The recommended treatment in such a case is: 

  1. Giving the patient activated charcoal if the overdose has been ingested within the previous hour.
  2. Giving the patient N-acetyl cysteine or methionine within 10 to 12 hours of ingestion.
  3. Instituting supportive treatment that includes maintaining fluid and electrolyte balance.

 Is there any drug interaction?

  1. Concomitant use of cholestyramine with paracetamol may reduce paracetamol absorption. 
  2. Metoclopramide seems to enhance paracetamol effects by accelerating its absorption when used concurrently.
  3. Using paracetamol regularly for a prolonged period of time may possibly enhance the anticoagulant effect of warfarin upon their concurrent use.
فيفادول 100 تحاميل
فيفادول 100 تحاميل

Categories and tags: N02BE01, Paracetamol, Anilides, ANALGESICS AND ANTIPYRETICS,  ANALGESICS, NERVOUS SYSTEM.

For Arabic Information
فيفادول- معلومات باللغة العربية

❶ تواصل معنا إذا كنت أحد المختصين و ترى أن المعلومات الواردة فى هذة الصفحة ، غير سليمة أو غير دقيقة أو تحتاج إلى تعديل فيشرفنا تواصلك معنا من الرابط هنا .

❷ أضف تقيمك – رأيك في موضوعات، مقالات و خدمات فارماسيا مهم، و يساعدنا في تطوير أنفسنا و تحسين مستوى الخدمات المقدمة، بالإضافة إلى أنة يساعد الآخرين في التعرف على مستوى فارماسيا، لذلك نرجو إضافة تعليقك أو تقيمك على مراجعات جوجل من الرابط هنا . و كذلك نتمنى منكم متابعة صفحتنا على الفيسبوك ليصلك كل جديد عن الطب و الدواء.

مقالات مرتبطة بـ فيفادول: حقائق ومعلومات عن حبوب فيفادول، فيفادول شراب خافض للحرارة ومسكن للآلام،20 معلومة هامة عن فيفادول 100 تحاميل، طالبة تنتحر بابتلاع أكثر من 15 حبة فيفادول، هل فيفادول يخفف الألم فى أسفل الظهر؟، فيفادول 100، 200، 350 تحاميل شرجية للرضع و الأطفال، ما هى جرعة تحاميل فيفادول؟، فيفادول- مسكن للآلام ومخفض للحمى، Fevadol- Pain Reliever and Fever Reducer، FEVADOL SUPPOSITORIES- Antipyretic and analgesic، FEVADOL PLUS Tablets: Analgesic – Antipyretic، فيفادول بلص أقراص مسكنة للألم وخافضة للحرارة، FEVADOL ® EXTRA Analgesic – Antipyretic، فيفادول إكسترا – مسكن وخافض حرارة.

حقوق النشر: “All rights reserved (c) 2020 pharmacia1.com” – تواصل معنا عبر تطبيق واتس_آب أو عبر نموذج التواصل.